MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP Medline; CATHETER,FOLEY,100%SILICONE,14FR,10ML,LF

MEDLINE INDUSTRIES, LP Medline; CATHETER,FOLEY,100%SILICONE,14FR,10ML,LF
Model Number DYND11501
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/28/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the facility the "catheter bulb had broken and pieces of the bulb were seen in the tubing while in the patient".Per the facility the foley catheter was removed from the patient.No additional information is available.Sample is not available for evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility the "catheter bulb had broken and pieces of the bulb were seen in the tubing while in the patient".

Brand Name
Medline
Common Device Name
CATHETER,FOLEY,100%SILICONE,14FR,10ML,LF
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key17317778
Report Number1417592-2023-00291
Device Sequence Number17698755
Product Code EZL
UDI-Device Identifier10884389034439
UDI-Public10884389034439
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberDYND11501
Device Catalogue NumberDYND11501
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2023
Initial Report FDA Received Date07/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown